Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some remarks on the regularization of supercooled one-phase Stefan problems in one dimension

Authors: A. Fasano, M. Primicerio, S. D. Howison and J. R. Ockendon
Journal: Quart. Appl. Math. 48 (1990), 153-168
MSC: Primary 35R35; Secondary 35K05, 80A20
DOI: https://doi.org/10.1090/qam/1040239
MathSciNet review: MR1040239
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35K05, 80A20

Retrieve articles in all journals with MSC: 35R35, 35K05, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/1040239
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society